It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-19-2006, 03:30 PM   #1
Member
(female)
 
Join Date: May 2005
Posts: 51
lily1954 HB User
Question Does Meds Make Symptoms Worse?

Hi Everyone,
I am not diagnosed with ms. My doctor say poss ms. He says that he can't give me the ms medication because it would make my symptoms worse. I think he means my depression and dementia. I have one lesion on my brain, that is where he thinks my dementia is coming from. Loads of symptoms, including some that he says only ms pts have. My question is what are the side effects of these medications, so far I've only read about flu symptoms for a while. He never said and i didn't think to ask. Will they make me more depressed? One of my symptoms is no gag reflex and back of my tongue doesn't work. If it gets worse I won't be able to eat. Does anyone else have this symptom? So I don't want to let it get worse if ms is what i have. Sorry if this is confusing. Lily

 
Old 04-19-2006, 03:38 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Phoenix AZ
Posts: 1,341
lilc HB User
Re: Does Meds Make Symptoms Worse?

Lily, I'm on Copaxone, which has virtually no side-effects. But I'm gonna step out and speak for all on the injectibles. No, even the other meds (Avonex, Rebif and Betaseron) don't make you symptoms worse.
It's interesting that some doctors would be so bold as to presume THEY can decide what YOU would rather deal with. Keep pressing, for information, for medication if you are interested. Aside from the MS meds, there are meds that can HELP YOUR SYMPTOMS. If your doc is witholding relief because HE thinks you should just tough it out, you should dump him like week-old trash.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does my 12 year old daughter have schitzophrenia plumpton Children's Health 4 07-31-2010 07:56 PM
Does this sound like RLS? ohsoblue02 Restless Leg Syndrome 1 05-27-2009 09:14 PM
why does my FT4 not change on meds?? (newbie hypo) eka7 Thyroid Disorders 16 01-09-2009 05:42 AM
Does this s/l Neuropathy & Chronic Fatigue ? (Long) Sandilyn Neuropathy 5 04-15-2007 04:05 PM
Are my symptoms unusual or does this not sound like GERD? judy88 Acid Reflux / GERD 2 03-28-2007 03:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



MSJayhawk (986), MSNik (520), Snoopy61 (58), Whimpurr (13), J-one (13), shahila (12), JodiH (11), MS22 (11), KingBaxter (10), Gullyabb (8)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!